Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Sexually active and on nuvaring, tired, fatigue, insulin resistant, increased apetite. Pregnancy test negative. What can be going on?

I am 23 years old. I am on the nuvaring , and i am sexually active. For the past 2 mths. for sure I have been very tired and fatigue . I have always had weight issues, and found out the I am Insulin Resistant in 2006. Lately I my appitite has increased, and I have gained about 8 lbs. I did a urine pregnacy test and it was neg. Im just confused and not sure what is going on.
Asked On : Sat, 2 Jun 2012
Answers:  1 Views:  66
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Homeopath 's  Response
hi i had gone through your query and understand your concerns. i would come up with the possibility of HYPOTHYROIDISM may be the cause for your sufferings.

-Your thyroid gland controls the metabolism of all your cells. Your pituitary gland releases a hormone known as TSH (thyroid stimulating hormone) to stimulate your thyroid. Your thyroid then releases two hormones, T3 and T4, which control your metabolism.

-In hypothyroidism -underactive thyroid, your thyroid does not produce enough of these hormones.


there is another possibility is,PCOD; ultrasound scanning for pelvis may confirm the diagnosis

I hope this is helpful for you, thank you          
Answered: Sat, 26 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor